# SDR AALA20040204

- Difficulty date: February 7, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Engine: Pwa JT8D219
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DFW  AT 10,000 FT AS POWER CAME UP THE RIGHT ENG INITIALLY CAME UP THEN DROPPED QUICKLY TO .92 EPR THEN SURGED UP TO ABOUT 1.8 EPR AND THEN IMMEDIATELY DROPPED TO .09 EPR.  ENGINE WINDMILLED.  RETURNED TO DFW.  AIRCRAFT WAS NOT OVERWEIGHT AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE FUEL PUMP AND FUEL CONTROL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
